Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

There is this dull shooting pain in my pubic area.

It is on the left side just above where my pubes start. It feels like someone is slowly inserting a needle after I've taken painkillers. What is that? It is annoying and in the same spot. It'll last only three seconds, then leave and come again.

 
Anonymous

Asked by Anonymous at 4:43 AM on Jul. 7, 2009 in Health

This question is closed.
Answers (3)
  • It could be the start of a urinary tract infection. If it gets worse go to the doctors.
    MSugarKane

    Answer by MSugarKane at 9:31 AM on Jul. 7, 2009

  • are you pregnant?
    GavinsMommii

    Answer by GavinsMommii at 5:18 AM on Jul. 7, 2009

  • I might be pregnant.
    Anonymous

    Answer by Anonymous at 2:49 PM on Jul. 7, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN